Does Phentermine cause acne as side effect?

Discussion in 'General Health, Pharmacy & Drugs Support Forum' started by Faelyn, Aug 13, 2016.

  1. Faelyn

    Faelyn New Member

    I have always had moderate acne problems but it seems to have gotten worse lately and I suspect phentermine has something to do with it. Been on Phen for past 6 weeks.
     
  2. batman

    batman Member

    Phentermine is known to make skin oily - so if you have oily skin to begin with and are prone to acne breakout, then the excess oil clogging can cause cystic acne. Wash your face often and see if it lessens the breakouts, or you may have to stop phentermine.
     
  3. Jill

    Jill New Member

    I am on Phentermine and I got plenty of pimples on my chin, but then it toned down. I think once the body gets used to the change caused by Phen, the acne side effect goes away, it did for me anyway. So you can maybe consider keeping up with the Phentermine for a couple of weeks more and see how it goes.
     
  4. tanya

    tanya New Member

    I had it too when I was on Phen and so had to stop :(
     
  5. lexy

    lexy New Member

    I never had any such side effect with phentermine, but I have never had acne problems in my life.
     
  6. Potus

    Potus New Member

    Phen def causes acne! I took it way back in 2008 to suppress snacking after putting on too much weight. The phentermine worked wonders but I had acne throughout the 3 months I was on it. As soon as I stopped, the acne disappeared and my face cleared up.
     
  7. karen21

    karen21 New Member

    Same thing when I was on phentermine I was also on clindamycin and doxycycline to manage it. I think those who experience acne with Phentermine can consider complementing it with an acne treatment program.
     
  8. shirley

    shirley New Member

    Well, want to add my experience. My doctor assured me Phen will not cause pimples, but boy was he wrong or what! Within 3 weeks of taking Phen my skin started breaking out: lots of pimples and they were kinda hard. And all this on my skin which is mostly acne-free otherwise. I am now using tea tree oil and I also have an appointment with a dermatologist tomorrow.